Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine headaches, high BP, recurring UTI. Taking Calcigard Retard, Metapure XL 50. Kidney scan shows scarring. Treatment?

My mother age is 49 and she is suffuring by maigrane headche last 4 years now its seviour and also problem of high BP,recurrent UTI , Renal Disease ( As per DMSA Renal scan report scaring in the left kidney and right kidney with avidence of scar ,Left Kidney function 7% and Right Kidney function 93%) Current Medicince Daily - Calcigard Retard, Metapure XL 50, Telma Q, Rozucore 10. Mg. minipress 2.5 Mg, Nephrosave( for Serum Creatinine 1.5 ) Febutaz/Fubujet ( for Uric Accid ) and yesterday my family dr. prescribed injection Nerokind for headche. now i am totaly blank because since 2003 i am faced the all problem what we can do? Now BP is normal range where as need to be continued above all medicine. because due to all dosage body hit gone up, Please........... Please..........Help me 0000.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
She appears to have chronic infection of the kidneys with almost non functioning left kidney and compromised right kidney as well as the creatinine is slightly high. She needs to control her BP in the range of 120/80 to 130/85 as well as avoid any further UTI. She seems to be doing alright with the current medicines. If she again has a UTI you might need to add a daily bedtime antibiotic tablet to prevent her UTI. Otherwise you should continue with tha same medicines and a close follow up
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor